This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
My physician prescribed these for me because I have a bad knee issue. I avoided heavy narcotic pain meds (taking hydro instead of percs for 6 weeks) and didn't want to take ultram either after reading the stories here but I have to travel for work.
I'm stopping the hydro but wanted to give me knee a couple of more weeks to adjust...the meds mask the pain so I can move and interact with my clients physically, i.e. walking, communicating, lunches & dinners, etc. I do not need to get a buzz from the meds. So I have these Ultram ER - extended release @ 100 mg; one pill per day. Has anyone used these before and what about them?
BTW - I have cut down on travel considerably but this has been going on and off since April and surgery in June...I have to work.
tramadol is my drug of chioce so I say stay far far away .one of the problems with tram is it work like a pain med and an ssri anti depressant.So when you go off its a double whammy ... it you have no chioce but to take it then you what you think you should but I would not go over the 100 mg pill once a day
As much as I hate this drug, hence the screen name, I have to say that if you take ONE pill for a few days, you will probably be ok. Anything more than that, and you are taking a big chance on being addicted especially with your recent opiate use for your knee.
Just be careful, ok? : ) And find something else for your knee. Ultram is NOT a good pain killer.
Hi Florida guy, I am currently on day 5 of withdrawal from only being on 100mg of tramadol, for eight months. Let me tell you any relief you might get from this drug or any other opiate, you will have to pay back with interest in pain when you want to get off it. I haven't slept more then two hours in five days, and my legs feel like there are boa constrictors squeezing them so hard they might brake, along with a constant feeling of doom and fear that it won't get better. I will gladly deal with my constant back pain with no help from pills for the rest of my life if I never have to feel like this again. You may think you know what pain is, but please believe me withdrawl (withdrawal) is hell on earth and your fighting an enemy that will do anything to brake you.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.